Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On Gromov–Hausdorff stability in a boundary rigidity problem

Sergei Ivanov

Geometry & Topology 15 (2011) 677–697
Bibliography
1 S B Alexander, I D Berg, R L Bishop, The Riemannian obstacle problem, Illinois J. Math. 31 (1987) 167 MR869484
2 M Berger, Une borne inférieure pour le volume d'une variété riemannienne en fonction du rayon d'injectivité, Ann. Inst. Fourier (Grenoble) 30 (1980) 259 MR597027
3 A S Besicovitch, On two problems of Loewner, J. London Math. Soc. 27 (1952) 141 MR0047126
4 G Besson, G Courtois, S Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 (1995) 731 MR1354289
5 D Burago, Y Burago, S Ivanov, A course in metric geometry, Graduate Studies in Math. 33, Amer. Math. Soc. (2001) MR1835418
6 D Burago, S Ivanov, Area minimizers and boundary rigidity of almost hyperbolic metrics arXiv:1011.1570
7 D Burago, S Ivanov, Boundary rigidity and filling volume minimality of metrics close to a flat one, Ann. of Math. $(2)$ 171 (2010) 1183 MR2630062
8 C B Croke, Some isoperimetric inequalities and eigenvalue estimates, Ann. Sci. École Norm. Sup. $(4)$ 13 (1980) 419 MR608287
9 C B Croke, B Kleiner, A rigidity theorem for simply connected manifolds without conjugate points, Ergodic Theory Dynam. Systems 18 (1998) 807 MR1645381
10 H Federer, Geometric measure theory, Die Grund. der math. Wissenschaften 153, Springer (1969) MR0257325
11 R E Greene, P Petersen V, Little topology, big volume, Duke Math. J. 67 (1992) 273 MR1177307
12 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
13 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Math. 152, Birkhäuser (1999) MR1699320
14 R Michel, Sur la rigidité imposée par la longueur des géodésiques, Invent. Math. 65 (1981/82) 71 MR636880
15 L Pestov, G Uhlmann, Two dimensional compact simple Riemannian manifolds are boundary distance rigid, Ann. of Math. $(2)$ 161 (2005) 1093 MR2153407
16 L A Santaló, Integral geometry and geometric probability, Encycl. of Math. and its Appl. 1, Addison-Wesley (1976) MR0433364
17 P Stefanov, G Uhlmann, Boundary rigidity and stability for generic simple metrics, J. Amer. Math. Soc. 18 (2005) 975 MR2163868
18 J N Wang, Stability for the reconstruction of a Riemannian metric by boundary measurements, Inverse Problems 15 (1999) 1177 MR1715358